# SDR SWIA200820214

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 14,051 hours, 12,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6549 - SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE, HANDLE WILL NOT ROTATE.  REPLACED SERVICE DOOR SEAL.
